MAUDE Adverse Event Report: MEDTRONIC, INC. PEELABLE PERCUTANEOUS LEAD INTRODUCERS (PLI); INTRODUCER, CATHETER

MEDTRONIC, INC. PEELABLE PERCUTANEOUS LEAD INTRODUCERS (PLI); INTRODUCER, CATHETER
Model Number 6209-S1
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/06/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the introducer became damaged during the implant procedure.The damage was described as being "loose" or "detached".No patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Product analysis summary: the introducer was returned without the dilator, and analyzed.Analysis indicated that the mechanical operation of the catheter shaft was kinked/buckled.The mechanical operation of the catheter shaft was kinked/buckled.The mechanical operation of the catheter peeling/slitting/splitting showed a spiral slit.Visual analysis of the lead indicated damage during use.If information is provided in the future, a supplemental report will be issued.

Brand Name
PEELABLE PERCUTANEOUS LEAD INTRODUCERS (PLI)
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
MEDTRONIC, INC.
8200 coral sea street ne
mounds view MN 55112
MDR Report Key8401900
Report Number2182208-2019-00468
Device Sequence Number13516210
Product Code DYB
UDI-Device Identifier00681490143349
UDI-Public00681490143349
Combination Product (Y/N)N
Initial Reporter CountryPO
PMA/510(K) Number
K911236
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/13/2020
Device Model Number6209-S1
Device Catalogue Number6209-S1
Device Lot NumberW4453032
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/21/2019
Initial Date Received by Manufacturer 02/11/2019
Supplement Date Received by Manufacturer03/22/2019
Initial Report FDA Received Date03/07/2019
Supplement Report FDA Received Date03/26/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1